# SDR COMA9860037

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensors
- Part number: 601R593201
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT CAUTION MESSAGE ON EICAS.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED ALL OF THE RIGHT HAND WING OVERHEAT SENSORS.
